| Catalog Number |
8065751512 |
| Medical Device Problem Codes |
Complete Blockage (1094); Suction Failure (4039)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A customer reported that an ophthalmic operating irrigation and aspiration tip hole was not opened and no aspiration during the cataract surgery.The surgery was completed on the same day with alternative product.There was no patient harm.
Additional Manufacturer Narrative
Additional information provided in sections d.9.H.3.H.6 and h.11 one opened polymer irrigation aspiration curved tip was returned for the reported that the hole at the tip of the tip was not open and aspiration was not possible.The returned sample was visually inspected and was found to be conforming.A review of the device history record traceable to the reported lot number indicates that the reported product was processed and released according to the reported product¿s acceptance criteria.The returned sample was found to be visually conforming, therefore occlusion and aspiration failure as described in the complaint was not confirmed and a root cause cannot be determined for the complaint as described by the customer.No action was taken as the tip was manufactured to specifications.All i/a tips are 100 percent visually inspected prior to being released from the manufacturing facility.Complaints are reviewed and monitored at regular intervals for any significant adverse trends.No adverse trends have been observed associated with the reported product and event.No further actions are required.The manufacturer internal reference number is: (b)(4).